# SDR CALA9701554

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN INTERCOSTAL BEAM AT STA 848, BL 0, AT BOTH LT AND RT SIDES.  THE CRACKED AREA WAS CUT OUT, FILLERS AND DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 51-40-3.
